Skip to Content

Mobic can couse leg oedema?

Responses (2)

Anonymous 3 Jul 2010

No my Dear... but still contact your Doctor and explain to him/her what you are experiencing..ok

God Bless

dahr 3 Jul 2010

alot of thanks

Anonymous 3 Jul 2010

There is no need to thank me..I am here to help!

dahr 5 Jul 2010

also thank u alot

barbles2413 3 Jul 2010

Call your doc for any questions about side effects

dahr 3 Jul 2010

so thanks

barbles2413 3 Jul 2010

YOUR DOCTOR IS THE ONLY ONE WHO KNOWS WHAT OTHER MEDICAL CONDITIONS CAN CAUSE EDEMA IT CAN BE VERY SERIOUS OR JUST A NORMAL SIDE EFFECT LEAN ON THE SIDE OF BEING SURE WHAT IT MEANS TO Y0U

dahr 5 Jul 2010

I am so happy for your interesting this indicated that u r good freind

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions